# SDR DHL2005745007

- Difficulty date: March 25, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION OUT OF YYZ, RT GEAR DOOR LIGHT REMAINED ILLUMINATED ON S/O PANEL AND FRONT PANEL WITH GEAR HANDLE IN OFF POSITION.  RECYCLED HANDLE WITH SAME RESULTS.  PERFORMED GEAR DOOR WARNING LIGHT ILLUMINATED WITH GEAR HANDLE UP OR OFF, ABNORMAL PROCEDURE WITH GEAR HANDLE IN UP POSITION WITH LIGHT EXTINGUISHED ON APPROACH, CYCLED GEAR WITH SAME INDICATIONS.  ADJUSTED RT MAIN GEAR DOOR SWITCH.  OPS CHECKS GOOD IAW B727 MM 32-62-11, OKAY FOR CONTINUED SERVICE.
